MathSciNet Relay Station
MathSciNet bibliographic data
MR1143223 (93i:14025) 14H45 (14N05)
Homma, Masaaki On duals of smooth plane curves. Proc. Amer. Math. Soc. 118 (1993), no. 3, 785–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement